# SDR YENA20150531160

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FLOORBEAM UPPER CAP CORRODED AS MARKED FRAME 17 RBL 12.5, RBL 41, REMOVED CORROSION, CUTOUT DAMAGE DEEPER THAN 20 PERCENT.  PERFORMED DYE PENETRANT INSPECTION, NO DEFECTS NOTED.  MANUFACTURED LT REPAIR WITH FILLERS, LOCATED DRILLED AND TREATED REPAIR.  APPLIED SEALER AND TOPCOATED REPAIR. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
